# SDR MALA100145

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 27,418 hours, 30,250 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2079
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 23LN & 20LN FAILED CAP CHECK. REPLACED EMERGENCY POWER SUPPLY 23LN IAW SF3 AMM 33-50-10. OPS CHECK GOOD.  OPS CHECK GOOD.
